The indecomposable representations of the dihedral 2-groups

Ringel CM (1975)
Mathematische Annalen 214: 19-34.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Ringel CM. The indecomposable representations of the dihedral 2-groups. Mathematische Annalen. 1975;214:19-34.
Ringel, C. M. (1975). The indecomposable representations of the dihedral 2-groups. Mathematische Annalen, 214, 19-34.
Ringel, C. M. (1975). The indecomposable representations of the dihedral 2-groups. Mathematische Annalen 214, 19-34.
Ringel, C.M., 1975. The indecomposable representations of the dihedral 2-groups. Mathematische Annalen, 214, p 19-34.
C.M. Ringel, “The indecomposable representations of the dihedral 2-groups”, Mathematische Annalen, vol. 214, 1975, pp. 19-34.
Ringel, C.M.: The indecomposable representations of the dihedral 2-groups. Mathematische Annalen. 214, 19-34 (1975).
Ringel, Claus Michael. “The indecomposable representations of the dihedral 2-groups”. Mathematische Annalen 214 (1975): 19-34.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar